# SDR DALA2017071805540

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 113,592 hours, 13,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDC FOUND UPPER DECK LT DOOR BATTERY OK.  LIGHT INOPERATIVE.  REPLACED THE LAMP. REMOVED AND REPLACED THE BATTERY IAW AMM 52-71. OPS CHECKED NORMAL.
